MathSciNet Relay Station
MathSciNet bibliographic data
MR2076242 40A05 (40C05)
Mursaleen, Mohammad; Edely, Osama H. H. Generalized statistical convergence. Inform. Sci. 162 (2004), no. 3-4, 287–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement